Hail, Laramie
- When
- July 20, 2:12 PM MST to 2:17 PM MST
- Where
- Laramie County, 4.95 mi NNW of Archer
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 41.220, -104.700
Quarter size hail was reported seven miles northeast of Cheyenne.
Afternoon thunderstorms produced some large hail and heavy rainfall across portions of southeast Wyoming.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS CYS wrote it up.
Afternoon thunderstorms produced some large hail and heavy rainfall across portions of southeast Wyoming.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jul 20, 10:44 AM MST, 3 hours 28 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1144 AM MDT SAT JUL 20 2013 .UPDATE... ISSUED AT 1041 AM MDT SAT JUL 20 2013 SOME SHOWERS AND THUNDERSTORMS CONTINUE AS OF 16Z OVER THE NORTHERN PANHANDLE. THE ACTIVITY HAS BEEN MOVING SOUTHEAST AND SLOWLY DECREASING IN COVERAGE AND INTENSITY. FORECAST FOR THE AFTERNOON AND EVENING LOOKS TO BE ON TRACK WITH STRONG STORMS MAINLY EAST OF THE LARAMIE RANGE AND WARMER TEMPERATURES. A SURFACE BOUNDARY HAS MOVED ACROSS THE CWA TO THE EAST OF THE LARAMIE RANGE AND WAS POSSIBLY PUSHED SOUTH FROM OUTFLOW FROM THE ACTIVITY OVER THE NORTH PART OF THE CWA. THE BOUNDARY LOOKS TO END UP ALONG THE LARAMIE RANGE AND SHOULD PROVIDE THE FOCUS FOR STORM DEVELOPMENT BY EARLY IN THE AFTERNOON. AS THE STORMS MOVE OFF THE LARAMIE RANGE...THE ENVIRONMENT WILL BE MOIST AND UNSTABLE. PRECIPITABLE WATER VALUES WILL BE AROUND AN INCH AND THE 250MB JET JUST TO THE NORTH OF THE CWA WILL BE PRESENT. THIS SITUATION IS DIFFERENT THAN IN RECENT WEEKS AND PERHAPS MORE SIMILAR TO EARLY SUMMER WITH BETTER 0-6KM SHEAR ALLOWING FOR SUPERCELL DEVELOPMENT. THE STORMS WILL PRODUCE HEAVY RAIN... HAIL...STRONG WIND GUSTS AND FREQUENT LIGHTNING. SEVERE WEATHER WILL BE POSSIBLE OVER THE PANHANDLE WITH LARGER HAIL AND WIND GUST TO 60 MPH. THE HEAVY RAIN WILL CREATE LOCAL AREAS OF FLOODING. CONSIDERED A FLASH FLOOD WATCH...BUT WILL WAIT UNTIL AT LEAST STORMS START DEVELOPING. THE STORMS SHOULD BE MOVING OVER THE SOUTHEAST WYOMING PLAINS EARLY IN THE AFTERNOON AND BE EAST OF THAT AREA BY LATE AFTERNOON OR EARLY EVENING. THE ACTIVITY WILL CONTINUE THROUGH AT LEAST THE L;ATE EVENING OVER THE PANHANDLE. IN A RECENT UPDATE...BUMPED UP POPS SOME OVER THE EASTERN CWA AND ADDED THE MENTION OF HEAVY RAIN AND SMALL HAIL OVER THE SOUTHEAST WYOMING PLAINS. && .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 230 AM MDT SAT JUL 20 2013 FORECAST CHALLENGES DEAL WITH THUNDERSTORM CHANCES AND SEVERE POSSIBILITIES THIS AFTERNOON. CURRENTLY...PRETTY TRANQUIL WEATHER CONDITIONS ACROSS THE CWFA THIS MORNING SO FAR. HAVE A FRONTAL BOUNDARY ANALYZED FROM KGCC TO KRWL THIS MORNING ON SURFACE ANALYSIS. SURFACE LOW NEAR RIVERTON. HAVE ANOTHER COLD FRONT PUSHING SOUTH NEAR BISMARK...EXTENDING NORTHWEST INTO EASTERN MONTANA. LATEST FORECAST SOUNDINGS SHOWING A CAPPING INVERSION IN THE LOWER LAYERS NEAR 700MBS. SEEING SOME LIGHTNING STRIKES OUT NEAR RIVERTON...BUT SO FAR FOR THE CHEYENNE CWFA...SKIES ARE PRETTY MUCH CLEAR. SHOULD BEGIN TO SEE AN INCREASE IN SHOWERS AND THUNDERSTORMS LATER ON TODAY AS THE NORTH DAKOTA COLD FRONT MOVES SOUTH INTO WESTERN NEBRASKA THIS AFTERNOON. NORTHEAST UPSLOPING WINDS SHOULD HELP US HERE EAST OF THE LARAMIE RANGE. 700MB CAPPING INVERSION ERODES BY 21Z OR SO WITH CAPES AROUND 1200 J/KG HERE AT CHEYENNE WITH NO CONVECTIVE INHIBITION. LIFTED INDICES OUT IN THE PANHANDLE DOWN TO -5C THIS AFTERNOON. CAPES UP TO 2000 J/KG OUT IN THE PANHANDLE. WENT AHEAD AND INCREASED POPS A LITTLE EAST OF THE LARAMIE RANGE AND IN THE PANHANDLE FOR THIS AFTERNOON AND ADDED SEVERE THUNDERSTORM WORDING IN THE FORECAST FOR THE PANHANDLE. A SLIGHT RISK AREA HAS BEEN ISSUED FOR THE PANHANDLE BY THE STORM PREDICTION CENTER. DAY SHIFT MAY NEED TO UPDATE THE FORECAST FOR AREAS IN SOUTHEAST WYOMING EAST OF THE LARAMIE RANGE BASED ON RADAR TRENDS LATER TODAY. LATEST HRRR COMPOSITE REFLECTIVITY HAS THUNDERSTORMS FORMING OVER THE LARAMIE RANGE AROUND 18Z...DRIFTING EASTWARD TOWARDS THE PANHANDLE DURING THE AFTERNOON HOURS. STORMS ARE GOING TO BE SLOW MOVING WITH STORM MOTION FORECASTS FROM THE NORTHWEST UNDER 10KTS...SO THOSE FORTUNATE ENOUGH TO BE UNDER ONE OF THESE STORMS SHOULD SEE QUITE A BIT OF RAINFALL. NAM PRECIPITABLE WATER FORECASTS AROUND .9 INCHES HERE AT CHEYENNE AND 1.1 INCHES OUT IN THE PANHANDLE. WITH RECENT RAINS OUT IN THE PANHANDLE...A FLASH FLOOD THREAT COULD EXIST AS WELL. DAY SHIFT WILL NEED TO WATCH THIS CLOSELY. FRONTAL BOUNDARY SHIFTS EAST INTO CENTRAL NEBRASKA THIS EVENING WITH SHOWERS AND THUNDERSTORMS COMING TO AN END TOWARDS MIDNIGHT. SUNDAY LOOKS MAINLY DRY WEST OF THE LARAMIE RANGE AS AN UPPER LEVEL RIDGE BUILDS INTO THE AREA. BEST CHANCES FOR SHOWERS AND THUNDERSTORMS CONTINUES TO BE THE PANHANDLE AS THEY STAY IN THE SOUTHEAST LOW LEVEL WIND FLOW THROUGH THE AFTERNOON. GFS AND ECMWF SIMILAR ON QPF PLACEMENT FOR SUNDAY...SO KEPT CHANCE POPS GOING EAST OF THE LARAMIE RANGE. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 111 AM MDT SAT JUL 20 2013 MEDIUM RANGE MODELS SHOW DRIER AIR PUSHING ACROSS SOUTHEAST WYOMING AND INTO PORTIONS OF WESTERN NEBRASKA ON TUESDAY. UPPER LEVEL HIGH PRESSURE WHICH HAS ESTABLISHED ITSELF ACROSS THE WESTERN THIRD OF THE UNITED STATES MOST OF THIS SUMMER...WILL DRIFT EAST OVER THE CENTRAL ROCKIES AND BUILD NORTHWARD. MIDLEVEL SUBSIDENCE AND DRY NORTHWEST FLOW ALOFT WILL REDUCE CONVECTIVE DEVELOPMENT ON TUESDAY...ALTHOUGH IT WILL BE RATHER MOIST NEAR THE SURFACE ACROSS WESTERN NEBRASKA WHERE DEWPOINTS WILL REMAIN IN THE 50 TO 60 DEGREE RANGE WITH UPSLOPE EASTERLY WINDS. HIGH TEMPERATURES IN THE 90S ARE EXPECTED ACROSS MOST OF THE FORECAST AREA ON TUESDAY. FOR THE MIDDLE OF THE WEEK...MODELS SHOW THE UPPER LEVEL FLOW TRANSITIONING TO A MORE ZONAL PATTERN AS A FEW UPPER LEVEL SHORTWAVES PUSH ACROSS THE NORTHERN AND CENTRAL ROCKIES. EXPECT SLIGHTLY COOLER TEMPERATURES EACH DAY AND A HIGHER CHANCE OF SHOWERS AND THUNDERSTORMS RETURNING TO THE REGION. WEDNESDAY AFTERNOON IS TRICKY IN TERMS OF TSTORM CHANCES...WITH MODEL SOUNDINGS SHOWING A CAPPED ENVIRONMENT WITH A WARM LAYER JUST ABOVE 700MB. SOUNDINGS SHOW PW/S OVER 1 INCH AND CAPE OF 2500 J/KG WITH BREEZY SOUTHEAST WINDS. NOT COMFORTABLE WITH POP BELOW 15 PERCENT NEAR THE MOUNTAINS...SO INCREASED POP AND ADDED A SLIGHT CHANCE OF TSTORMS TO THE HIGH PLAINS ADJACENT OF THE LARAMIE RANGE. CIN VALUES ARE BETWEEN -20 TO -50 J/KG IN THESE LOCATIONS WHICH IS NOT QUITE ENOUGH TO PREVENT ISOLATED CONVECTION. ACROSS THE PANHANDLE...CIN VALUES ARE OVER -200 J/KG WHICH SHOULD KEEP THOSE AREAS DRY...AT LEAST INTO WEDNESDAY NIGHT. SCATTERED SHOWERS AND TSTORMS WILL LIKELY RETURN TO ALL OF SOUTHEAST WYOMING AND WESTERN NEBRASKA ON THURSDAY AS A VIGOROUS SHORT WAVE PUSHES ACROSS THE AREA. FRIDAY WILL CONTINUE THIS TREND WITH COOLER TEMPERATURES LOWERING INTO THE UPPER 70S TO LOW 80S FOR HIGHS WITH WIDELY SCATTERED/SCATTERED TSTORMS POSSIBLE IN THE AFTERNOON AND EVENING HOURS. WITH SUBTROPICAL MOISTURE FLOWING NORTHWARD...WILL HAVE TO KEEP AN EYE ON FLASH FLOODING BY LATE NEXT WEEK. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY MORNING) ISSUED AT 1144 AM MDT SAT JUL 20 2013 MAIN AVIATION IMPACT WILL BE THE THREAT FOR SHOWERS AND THUNDERSTORMS AND RESULTANT MVFR VSBYS THIS AFTERNOON AND EVENING. THIS WILL ESPECIALLY BE THE CASE FOR TERMINALS TO THE EAST OF THE LARAMIE RANGE WHERE THE ATMOSPHERE WILL BE MOST FAVORABLE. AS OF 1745Z...CONVECTION HAS JUST BEGAN TO DEVELOP OFF THE SOUTHEAST WYOMING MOUNTAINS. THIS TREND WILL CONTINUE AS THUNDERSTORMS BECOME MORE NUMEROUS THIS AFTERNOON. THESE THUNDERSTORMS ARE NOT ANTICIPATED TO AFFECT AIRFIELDS UNTIL AFTER 20Z OR 21Z. COVERAGE WILL BE SUFFICIENT ENOUGH TO INCLUDE A TEMPO GROUP AT MOST SITES. SHOWERS AND THUNDERSTORMS WILL LIKELY PUSH SOUTH AND EAST OF THE AIRFIELDS BY 02Z OR 03Z...WITH GRADUAL IMPROVEMENT ANTICIPATED THEREAFTER. A FEW OF THE STRONGEST THUNDERSTORMS MAY CONTAIN LARGE HAIL AND DAMAGING WINDS... ESPECIALLY AT WESTERN NEBRASKA PANHANDLE SITES. && .FIRE WEATHER... ISSUED AT 230 AM MDT SAT JUL 20 2013 ANOTHER CHANCE FOR WETTING RAINS MAINLY IN THE PANHANDLE AND EAST OF THE LARAMIE RANGE THIS AFTERNOON. EASTERLY WINDS WILL BE LIGHT TODAY AND ARE EXPECTED TO REMAIN LIGHT FROM THE EAST THROUGH SUNDAY. DRIER CONDITIONS RETURN SUNDAY INTO NEXT WEEK AS HIGH PRESSURE BUILDS INTO COLORADO. WE COULD BE LOOKING AT ELEVATED TO CRITICAL FIRE WEATHER CONDITIONS TUESDAY AS WINDS INCREASE INTO THE 25 TO 35 MPH RANGE. THIS IS DUE TO A LOW PRESSURE SYSTEM MOVING THROUGH NORTHERN WYOMING AND MONTANA TUESDAY AFTERNOON. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && UPDATE...WEILAND SHORT TERM...CLAYCOMB LONG TERM...TJT AVIATION...HAHN FIRE WEATHER...CLAYCOMB
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1007 AM MDT SAT JUL 20 2013 WYZ101-103>105-109>116-210845- CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE- FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE- 1007 AM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING... SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL FORM OVER THE MOUNTAINS EARLY THIS AFTERNOON AND THEN MOVE TO THE SOUTHEAST. THE STORMS WILL BE MOST NUMEROUS OVER THE SNOWY AND SIERRA MADRE RANGES. THE ACTIVITY WILL PRODUCE BRIEF WIND GUSTS TO 45 MPH AND A PERIOD OF MODERATE RAIN. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ102-106>108-117>119-210845- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 1007 AM MDT SAT JUL 20 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE...SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL DEVELOP OVER AND NEAR THE LARAMIE RANGE EARLY THIS AFTERNOON. THE ACTIVITY WILL THEN MOVE TO THE SOUTHEAST AND INTENSIFY. MANY OF THE STORMS WILL PRODUCE HEAVY RAIN...SMALL HAIL...FREQUENT LIGHTNING AND WIND GUSTS TO 50 MPH. SOME OF THE STORMS WILL PRODUCE SEVERE WEATHER OVER AND NEAR THE WESTERN NEBRASKA PANHANDLE IN THE LATE AFTERNOON AND EARLY EVENING. HAIL UP TO AN INCH AND ONE HALF IN DIAMETER AND WIND GUSTS TO 60 MPH WILL BE POSSIBLE. LOCALIZED FLOODING FROM THE HEAVY RAINFALL WILL BE POSSIBLE AS WELL. THE STORMS WILL END BY THE EARLY EVENING IN SOUTHEAST WYOMING AND BY MIDNIGHT OVER THE PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AFTERNOON SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP EAST OF THE LARAMIE RANGE ONCE AGAIN SUNDAY AFTERNOON AND CONTINUE THROUGH SUNSET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED FOR THE WESTERN NEBRASKA PANHANDLE BETWEEN 3 PM AND 9 PM. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE WEILAND
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM HAIL 4 SE CHEYENNE 41.10N 104.74W
07/20/2013 E0.50 INCH LARAMIE WY NWS EMPLOYEE
&&
HAMMERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 255 PM MDT SAT JUL 20 2013 WYZ116-117-202130- SOUTH LARAMIE RANGE WY-SOUTH LARAMIE RANGE FOOTHILLS WY- 255 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LARAMIE AND EXTREME EASTERN ALBANY COUNTIES UNTIL 330 PM MDT... AT 254 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF HORSE CREEK...OR 16 MILES EAST OF LARAMIE...MOVING SOUTHEAST AT 15 MPH. WIND GUSTS UP TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... MAINLY RURAL AREAS OF WESTERN LARAMIE COUNTY. && LAT...LON 4138 10510 4124 10522 4135 10535 4141 10529 TIME...MOT...LOC 2056Z 304DEG 12KT 4135 10527 MAZUR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
257 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0256 PM HAIL 4 SE CHEYENNE 41.10N 104.74W
07/20/2013 E0.75 INCH LARAMIE WY NWS EMPLOYEE
&&
HAMMERSPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 305 PM MDT SAT JUL 20 2013 WYZ115-116-202130- LARAMIE VALLEY WY-SOUTH LARAMIE RANGE WY- 305 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 330 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BOSLER...OR 22 MILES NORTHWEST OF LARAMIE... MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BOSLER... BALDY PEAK... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4160 10542 4140 10556 4156 10589 4171 10579 TIME...MOT...LOC 2105Z 289DEG 17KT 4159 10575 MAZUR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 307 PM MDT SAT JUL 20 2013 WYZ118-202145- CENTRAL LARAMIE COUNTY WY- 307 PM MDT SAT JUL 20 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LARAMIE COUNTY UNTIL 345 PM MDT... AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHEYENNE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... NORTH CHEYENNE... ARCHER EXIT... THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILE MARKERS 363 AND 377. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4133 10475 4120 10448 4105 10466 4115 10485 TIME...MOT...LOC 2108Z 212DEG 7KT 4117 10473 MAZUR
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
308 PM MDT SAT JUL 20 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM HAIL 7 NE CHEYENNE 41.22N 104.70W
07/20/2013 M0.88 INCH LARAMIE WY TRAINED SPOTTER
&&
MJAMSKIThe Cheyenne radar (KCYS), 12 km away, was scanning. The volume nearest the first event began at 21:12 UTC.
5 hail. Local standard time, as filed.
Quarter size hail was reported seven miles northeast of Cheyenne.
Penny to quarter size hail was reported 10 miles northeast of Cheyenne.
Penny to quarter size hail was reported four miles west-northwest of Iron Mountain.
Penny to quarter size hail was reported.
Quarter size hail was reported six miles east of Vedauwoo.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Wyoming in 2013Every state in 2013This day in weather historyWarnings in Wyoming, July 2013
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458870, 458871, 458869, 458872, 458878.